# SDR SIMA200922402

- Difficulty date: August 10, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N609DP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145069
- Aircraft time: 26,645 hours, 22,278 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Relay
- Part number: M835366022M
- Condition: Damaged
- Location: Warning Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 4122 - THE CREW DECLARED AN EMERGENCY INTO ORD DUE TO AN AIR GROUND FAIL MESSAGE AND A THRUST REVERSER DISAGREE MESSAGE.  AIRCRAFT REMOVED FROM SERVICE.  REMOVED AND REPLACED RELAY K0352 LEFT RELAY SUPPORT IAW EMB AMM 20-13-02 FUNCTIONAL CHECK FLIGHT SATISFACTORY.  AIRCRAFT RETURNED TO SERVICE.
